# SDR R61A20120065

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 7,292 hours, 3,938 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 19005058401
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THE NR 1 HYDRAULIC SYSTEM QUANTITY DROPPING FROM 18% TO 4% DURING FLIGHT.  CREW DECLARED AN EMERGENCY AND DIVERTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HYDRAULIC LINE CRACKED IN THE LEFT PYLON.  MAINTENANCE REPLACED HYDRAULIC LINE IAW EMB AMM, OPS AND LEAK CHECK GOOD.
